Pacific Journal of Mathematics

Projections onto the subspace of compact operators.

E. O. Thorp

Article information

Source
Pacific J. Math., Volume 10, Number 2 (1960), 693-696.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103038424

Mathematical Reviews number (MathSciNet)
MR0114128

Zentralblatt MATH identifier
0119.31904

Subjects
Primary: 46.00

Citation

Thorp, E. O. Projections onto the subspace of compact operators. Pacific J. Math. 10 (1960), no. 2, 693--696. https://projecteuclid.org/euclid.pjm/1103038424


Export citation

References

  • [1] S. Banach, Theore des operations lineares Warsaw, 1932.
  • [2] L. W. Cohen and N. Dunford, Transformationsin sequence spaces, Duke Math. J., 3 (1937), 689-701.
  • [3] F. J. Murray, On complementary manifolds and projections in spaces Lp and /p, Trans. Amer. Math. Soc,41 (1937), 138-152.
  • [4] R. S. Phillips, On linear transformations,Trans. Amer. Math. Soc, 48 (1940), 516-541.
  • [5] A. E. Taylor, Introduction to functionalanalysis, John Wiley and Co., (1958).